# SDR P2EA00001

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BUF - FLT 938 - NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED IN FLIGHT, AFTER THRUST LEVER IS RETARDED TO FLIGHT IDLE THE OVERHEAT LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO GROUND UNEVENTFUL.  OVERHEAT SYSTEM CHECKED PER MM 26-10-01, NO DEFECTS NOTED.  CHECKED CONDITION OF DUCTING AND FIRE LOOPS.  ENGINE RUN COMPLETED, NO DEFECTS NOTED.  (M)
